Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jun 20, 2021, 4:13 PM EDT for Harnett County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 20, 2021, 5:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 29 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969
WWUS82 KRAH 202013
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT Sun Jun 20 2021
NCZ041-042-075-077-086-088-202115-
Johnston NC-Hoke NC-Harnett NC-Wake NC-Moore NC-Cumberland NC-
413 PM EDT Sun Jun 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN WAKE...WESTERN JOHNSTON
AND NORTHERN HOKE COUNTIES UNTIL 515 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fuquay-Varina to near
Aberdeen. Movement was east at 30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Lillington, Fort Bragg, Garner, Fuquay-Varina, Clayton, Dunn, Angier,
Benson, Godwin and Pope AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3558 7892 3560 7895 3564 7891 3582 7826
3577 7825 3531 7853 3532 7854 3530 7858
3520 7863 3512 7938
TIME...MOT...LOC 2012Z 249DEG 26KT 3562 7889 3514 7936
$$
JDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:35 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 20, 3:35 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 335 PM EDT Sun Jun 20 2021 .SYNOPSIS... Tropical Depression Claudette will move northeast into southern North Carolina around midnight and then off the coast north of the Outer Banks by midday Monday morning. A cold front will approach the area Monday night, slowly move across the Carolinas on Tuesday and then stall on the Carolina coast on Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 335 PM Sunday... Latest surface analysis shows the center of Tropical Depression Claudette moving into far northwestern South Carolina with a surface pressure of around 1009 mb. A surface trough/warm front extending east and northeast of Claudette was lifting north across central NC, roughly near U.S. route 64. Tropical dewpoints in the mid to upper 70s were observed south of the boundary with SCAPE values well over 3000 J/g. North of the boundary, dew points are in the lower 70s. Deep layer 0-6km shear values range around 25 kts with low level 0- 1km shear values ranging around 20 kts, especially south and east of Raleigh. In addition, PW values are generally above 2.0 inches with deep, rich tropical moisture in place. The radar depiction is quite complicated this afternoon with multiple lines and clusters of cells, differential heating boundaries and the circulation of Claudette approaching. The wind field will strengthen into this evening as the Claudette's circulation approaches. SPC outlined the southern portions of the Sandhills and southern Coastal Plain in a slight risk, in the favorable juxtaposition of greater instability and near and to the right of the TC circulation. Additional convection is expected to develop this afternoon across the south and evening with perhaps a break during the mid evening before before Claudette and convection near its center moves into the southern Piedmont by around midnight, across the Sandhills between midnight and 4am and then across the southern Coastal Plain during the predawn and daybreak hours. Strong forcing associated with the circulation combined with locally maximized moisture advection near the low should yield another period of locally strong storms and heavy rainfall across the far southern Piedmont, Sandhills and southern Coastal Plain late tonight. UH tracks associated with convection this afternoon/evening in the the general instability are scattered across the eastern Piedmont and Coastal Plain and from Claudette's circulation overnight, closer to the coast. Rainfall amounts will vary across the region, with a general half inch expected along the NC/VA border and closer to 2 inches across the Sandhills/southern Coastal Plain. Locally higher amounts of 2 to possible 4 inches are possible. Mild and muggy lows are expected tonight in the lower to mid 70s. -Blaes && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... As of 305 PM Sunday... As the upper trough associated with Claudette moves off the coast on Monday morning, heights rise as shortwave ridging moves into the central Carolinas. As often occurs behind a departing TC, subsidence and deep mixing should produce improving sky conditions and warmer temperatures. CAMs suggest some isolated convection may develop across the higher terrain and move into the western Piedmont late in the afternoon. Otherwise it should be dry during the late morning into the early evening. As a trough approaches from the west overnight, a few showers may move into the western Piedmont toward morning. Main forecast adjustment was to raise highs a degree or two into the 90 to 95 degree range. With increasing clouds ahead of the approaching upper trough and stirring winds, lows should only drop in the 70 to 75 range. -Blaes && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 122 PM Sunday... A rather deep long-wave trough moving across the ern US will push a cold front across central NC during the afternoon and evening hours on Tuesday. The best opportunity for sunshine during the early half of the day will likely be across the eastern 2/3rd of our zones (with that area perhaps still under the influence of subsidence on the back side of Claudette). That sunshine should allow for destabilization with heating of the day; and that, when combined with a vigorous upper level wind fields and a likely ongoing prefrontal band of showers and tstms should set the stage for a round of isold severe t-storms with damaging straight-line winds the primary threat Tuesday afternoon and evening. Highs Tuesday may be limited by increasing clouds, but should still top out in the mid 80s. The front will likely stall just offshore, given that a robust jet streak on the east side of the upper trough quickly lifts out Tuesday night, leaving an upper weakness over the Southeast. However, the latest guidance keeps the boundary and moisture pooling along it just far enough to our east to suggest that PoPs from Wednesday through the rest of the work week should be at or below climo, perhaps highest across our eastern zones owing to the uncertainty with the final position of the stalled boundary. Temps during this time will start off 5+ deg below normal on Wednesday in the wake of the cold front, but then gradually climb back to near normal by week's end. There's a fair amount of uncertainty for next weekend, as a complicated upper pattern featuring a long-wave trough somewhere invof the Great Lakes would suggest increasing rain chances for us as the trough and assoc sfc cold front move east toward our area. However, many differing details remain among the GFE and ECWMF and their ensembles, so for now will feature PoPs near climo Saturday and above-climo Sunday (with a cold front in the region) and temps near climo during that time. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 528 AM Sunday... MVFR ceilings are starting to move in from the south along with an area of showers. Some embedded thunder is also noted within this area of precip but for the most part it's very isolated. The rain and lower cigs will continue to move northward this morning, but should break apart to some extent as it encounters subsidence from the weak ridge to the north. By this afternoon however, showers and isolated thunderstorms will become more numerous in nature. Localized areas of reduced vsbys are possible within the strongest storms throughout the day but otherwise vsbys should remain VFR. By this evening, rainfall should begin to shift east with improving conditions at INT/GSO. Rain chances are likely to hang on through the late evening hours as the surface circulation associated with Claudette moves through southeast NC. Outlook: Non-VFR weather possible early Monday morning as the moisture associated with Claudette moves east. Most of Monday should be VFR but another round of MVFR/IFR conditions appears likely Tuesday coincident with a surface cold frontal passage. Improving conditions likely Wednesday through the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Blaes NEAR TERM...Blaes SHORT TERM...Blaes LONG TERM...np AVIATION...Leins
Hazardous weather outlook, Jun 20, 2:43 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 243 PM EDT Sun Jun 20 2021 NCZ078-085-086-088-089-211845- Wayne-Scotland-Hoke-Cumberland-Sampson- 243 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The circulation and moisture associated with Tropical Depression Claudette will spread showers and and some strong thunderstorms across the area through tonight. Some storms could be severe with damaging winds and even an isolated tornado. In addition, periods of heavy tropical rain are possible which may result in areas of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will spread showers and thunderstorms across the area on Tuesday and Tuesday night. Some of the storms will contain heavy rain and a few may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ008>011-024>028-040>043-073>077-083-084-211845- Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett- Anson-Richmond- 243 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The circulation and moisture associated with Tropical Depression Claudette will spread showers and thunderstorms across the area through tonight. A few storms could become severe with damaging winds, and possibly an isolated tornado. In addition, periods of heavy tropical rain are possible which may result in some localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will spread showers and thunderstorms across the area on Tuesday and Tuesday night. Some of the storms will contain heavy rain and a few may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021>023-038-039-211845- Person-Forsyth-Guilford-Alamance-Davidson-Randolph- 243 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The circulation and moisture associated with Tropical Depression Claudette will spread showers and thunderstorms across the area through tonight. Periods of heavy tropical rain are possible which may result in some localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will spread showers and thunderstorms across the area on Tuesday and Tuesday night. Some of the storms will contain heavy rain and a few may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 20, 12:29 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1229 PM EDT Sun Jun 20 2021
NCZ042-077-088-089-201730-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
1229 PM EDT Sun Jun 20 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHWESTERN
JOHNSTON COUNTIES UNTIL 130 PM EDT...
At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Godwin, or 10 miles south of Lillington, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Dunn, Benson, Godwin, Erwin, Coats, Four Oaks, Newton Grove, Falcon,
Linden and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3531 7893 3557 7841 3531 7829 3529 7830
3527 7829 3515 7885
TIME...MOT...LOC 1627Z 240DEG 27KT 3525 7878Special weather statement, Jun 20, 1:51 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
151 PM EDT Sun Jun 20 2021
NCZ042-043-078-088-089-201830-
Johnston NC-Sampson NC-Wayne NC-Wilson NC-Cumberland NC-
151 PM EDT Sun Jun 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SAMPSON...
EASTERN CUMBERLAND...SOUTHERN WILSON AND SOUTHEASTERN JOHNSTON
COUNTIES UNTIL 230 PM EDT...
At 150 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fremont to near
Clinton. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Goldsboro, Clinton, Wilson, Mount Olive, Fremont, Walnut Creek,
Micro, Selma, Pine Level and Kenly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3489 7874 3519 7869 3568 7810 3571 7770
3568 7766 3557 7782 3543 7783 3538 7780
3516 7791 3517 7797 3519 7802 3519 7816
3490 7815 3480 7818
TIME...MOT...LOC 1750Z 260DEG 39KT 3553 7795 3498 7842Special weather statement, Jun 20, 2:32 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
232 PM EDT Sun Jun 20 2021
NCZ041-042-077-201915-
Johnston NC-Harnett NC-Wake NC-
232 PM EDT Sun Jun 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARNETT...
SOUTHERN WAKE AND WESTERN JOHNSTON COUNTIES UNTIL 315 PM EDT...
At 231 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Cary to near
Lillington. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Raleigh, Cary, Lillington, Garner, Fuquay-Varina, Clayton, Angier,
Benson, Apex and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3588 7833 3536 7854 3533 7904 3553 7897
3558 7892 3559 7894 3576 7888
TIME...MOT...LOC 1831Z 248DEG 29KT 3571 7875 3538 7891
npSpecial weather statement, Jun 20, 3:21 PM EDT, 52 minutes before
Special Weather Statement National Weather Service Raleigh NC 321 PM EDT Sun Jun 20 2021 NCZ040>042-075>077-202000- Lee NC-Johnston NC-Chatham NC-Harnett NC-Wake NC-Moore NC- 321 PM EDT Sun Jun 20 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MOORE... HARNETT...LEE...SOUTHWESTERN WAKE...WEST CENTRAL JOHNSTON AND SOUTHEASTERN CHATHAM COUNTIES UNTIL 400 PM EDT... At 320 PM EDT, Doppler radar was tracking a line of strong thunderstorms along a line extending from 8 miles southwest of Goldston to 7 miles south of Sanford to near Lillington. Movement was northeast at 45 mph. Wind gusts up to 40 mph will be possible with these storms. Deadly cloud to ground lightning will also be possible with these storms. Locations impacted include... Sanford, Lillington, Fuquay-Varina, Angier, Goldston, Holly Springs, Broadway, Vass, Cameron and Seaforth Boat Dock. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3548 7953 3577 7903 3549 7854 3518 7917 TIME...MOT...LOC 1920Z 239DEG 40KT 3548 7940 3537 7916 3543 7889 np
Special weather statement, Jun 20, 3:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
325 PM EDT Sun Jun 20 2021
NCZ083-202015-
Anson NC-
325 PM EDT Sun Jun 20 2021
...A STRONG THUNDERSTORM WILL AFFECT ANSON COUNTY UNTIL 415 PM EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sturdivants, or 13 miles east of Monroe, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Wadesboro, Ansonville, Polkton, Lilesville, Morven, Peachland,
McFarlan, Blewett Falls Lake and White Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3520 8027 3520 8024 3516 8022 3517 8020
3515 8016 3517 8016 3514 8008 3511 8007
3509 8002 3508 8000 3511 7997 3509 7991
3504 7988 3501 7990 3498 7987 3495 7987
3490 7985 3486 7990 3481 7992 3482 8032
TIME...MOT...LOC 1924Z 239DEG 39KT 3493 8032
npSpecial weather statement, Jun 20, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
413 PM EDT Sun Jun 20 2021
NCZ041-042-075-077-086-088-202115-
Johnston NC-Hoke NC-Harnett NC-Wake NC-Moore NC-Cumberland NC-
413 PM EDT Sun Jun 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MOORE...
HARNETT...NORTHWESTERN CUMBERLAND...SOUTHERN WAKE...WESTERN JOHNSTON
AND NORTHERN HOKE COUNTIES UNTIL 515 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Fuquay-Varina to near
Aberdeen. Movement was east at 30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Lillington, Fort Bragg, Garner, Fuquay-Varina, Clayton, Dunn, Angier,
Benson, Godwin and Pope AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3558 7892 3560 7895 3564 7891 3582 7826
3577 7825 3531 7853 3532 7854 3530 7858
3520 7863 3512 7938
TIME...MOT...LOC 2012Z 249DEG 26KT 3562 7889 3514 7936
JDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:52 AM EDT | Special Weather Statement | RAH | Hoke, Scotland | 38 min |
| Jun 20, 7:37 AM EDT | Special Weather Statement | RAH | Hoke | 53 min |
| Jun 20, 8:23 AM EDT | Special Weather Statement | RAH | Cumberland | 52 min |
| Jun 20, 12:29 PM EDT | Special Weather Statement | RAH | Harnett | 61 min |
| Jun 20, 1:51 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 39 min |
| Jun 20, 2:07 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 38 min |
| Jun 20, 2:17 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne | 58 min |
| Jun 20, 2:32 PM EDT | Special Weather Statement | RAH | Harnett, Wake | 43 min |
| Jun 20, 3:21 PM EDT | Special Weather Statement | RAH | Harnett, Lee | 39 min |
| Jun 20, 3:25 PM EDT | Special Weather Statement | RAH | Anson | 50 min |
| Jun 20, 4:31 PM EDT | Areal Flood Advisory | RAH | Harnett | 3 hr |
| Jun 20, 6:24 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 66 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.